# SDR AT9900649

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, THE COCKPIT FLOORBOARD BETWEEN THE CAPTAIN AND FIRST OFFICER BY THE INBOARD SEAT TRACKS WAS FOUND TO BE CORRODED.  FABRICATED AND INSTALLED REPAIR PANEL IAW DC9 SRM 51-30-02, 51-10-02, 51-10-03, 51-10-04, 51-30-01.
